Liouville's theorem for degenerate elliptic and parabolic equations
Matematičeskie zametki, Tome 29 (1981) no. 3, pp. 397-408
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_29_3_a7,
author = {Yu. T. Kuzmenko},
title = {Liouville's theorem for degenerate elliptic and parabolic equations},
journal = {Matemati\v{c}eskie zametki},
pages = {397--408},
year = {1981},
volume = {29},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_29_3_a7/}
}
Yu. T. Kuzmenko. Liouville's theorem for degenerate elliptic and parabolic equations. Matematičeskie zametki, Tome 29 (1981) no. 3, pp. 397-408. http://geodesic.mathdoc.fr/item/MZM_1981_29_3_a7/